Multi drug resistant tuberculosis

Khilnani, G. C. ; Sharma, S. K. ; Pande, J. N. (1994) Multi drug resistant tuberculosis Indian Journal of Chest Diseases & Allied Sciences, 36 (3). pp. 137-145. ISSN 0377-9343

Full text not available from this repository.

Official URL:


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Vallabhbhai Patel Chest Institute.
ID Code:69432
Deposited On:09 Nov 2011 08:04
Last Modified:09 Nov 2011 08:04

Repository Staff Only: item control page